RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 47, Number 5  


Expansions and polynomial limit representations of weighted pseudoinverses
E. F. Galba, V. S. Deineka, I. V. Sergienko
747
On the total-variation convergence of regularizing algorithms for ill-posed problems
A. S. Leonov
767
The Gauss–Newton method for finding singular solutions to systems of nonlinear equations
M. Yu. Erina, A. F. Izmailov
784
Regularized dual method for nonlinear mathematical programming
M. I. Sumin
796
On the convergence rate of the Markov homogeneous monotone optimization method
A. S. Tikhomirov
817
A method for solving nonlinear spectral problems for a class of systems of differential algebraic equations
A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno
829
Approximation of systems of singularly perturbed elliptic reaction-diffusion equations with two parameters
G. I. Shishkin
835
Calculating the coefficients of a discrete elliptic equation from spectral data
S. I. Serdyukova
867
Mathematical modeling and study of the process of solidification in metal casting
A. F. Albu, V. I. Zubov
882
Oscillations of a rotating stratified fluid with its free surface excited by moving sources
L. V. Perova
903
On the choice of approximations in direct problems of nozzle design
Yu. S. Volkov, V. M. Galkin
923
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019